# SDR AALA201912039004

- Difficulty date: December 2, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 59,644 hours, 28,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Arm
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DIFFICULT TO OPEN. REMOVED AND REPLACED LOWER HINGE SUPPORT ARM FITTING AND BUSHING IAW AMM 52-11-31. SUPPLEMENTAL ACTION: SECT. 4, AIRCRAFT WAS GROUNDED.
